RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 3, Pages 51–76 (Mi msb1481)  

This article is cited in 6 scientific papers (total in 6 papers)

A criterion of smooth generating sets

G. E. Ivanov

Moscow Institute of Physics and Technology

Abstract: For a smooth strictly convex set in a reflexive Banach space a criterion is given for this set to be generating. This criterion enabled us to discover new classes of generating sets.
Bibliography: 6 titles.

DOI: https://doi.org/10.4213/sm1481

Full text: PDF file (594 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:3, 343–368

Bibliographic databases:

UDC: 517.982.252
MSC: Primary 46B20; Secondary 52A07
Received: 16.12.2005

Citation: G. E. Ivanov, “A criterion of smooth generating sets”, Mat. Sb., 198:3 (2007), 51–76; Sb. Math., 198:3 (2007), 343–368

Citation in format AMSBIB
\Bibitem{Iva07}
\by G.~E.~Ivanov
\paper A criterion of smooth generating sets
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 3
\pages 51--76
\mathnet{http://mi.mathnet.ru/msb1481}
\crossref{https://doi.org/10.4213/sm1481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2354279}
\zmath{https://zbmath.org/?q=an:1154.26014}
\elib{http://elibrary.ru/item.asp?id=9469180}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 3
\pages 343--368
\crossref{https://doi.org/10.1070/SM2007v198n03ABEH003839}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247946700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547851567}


Linking options:
  • http://mi.mathnet.ru/eng/msb1481
  • https://doi.org/10.4213/sm1481
  • http://mi.mathnet.ru/eng/msb/v198/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Balashov, G. E. Ivanov, “Weakly convex and proximally smooth sets in Banach spaces”, Izv. Math., 73:3 (2009), 455–499  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. G. E. Ivanov, M. S. Lopushanski, “Well-posedness of approximation and optimization problems for weakly convex sets and functions”, J. Math. Sci., 209:1 (2015), 66–87  mathnet  crossref  mathscinet
    3. Balashov M.V. Golubev M.O., “Weak Concavity of the Antidistance Function”, J. Convex Anal., 21:4 (2014), 951–964  mathscinet  zmath  isi
    4. Moreno J.P. Schneider R., “Some Geometry of Convex Bodies in C(K) Spaces”, J. Math. Pures Appl., 103:2 (2015), 352–373  crossref  mathscinet  zmath  isi  elib  scopus
    5. A. R. Alimov, “Prostranstva Mazura i 4.3-svoistvo peresecheniya $(BM)$-prostranstv”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:2 (2016), 133–137  mathnet  crossref  mathscinet  elib
    6. Holmsen A.F. Karasev R., “Colorful theorems for strong convexity”, Proc. Amer. Math. Soc., 145:6 (2017), 2713–2726  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:300
    Full text:96
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019